MathSciNet Relay Station
MathSciNet bibliographic data
MR1351204 65N55 (65F10)
Mandel, Jan; Brezina, Marian Balancing domain decomposition for problems with large jumps in coefficients. Math. Comp. 65 (1996), no. 216, 1387–1401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement